x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

Physically exhausted and depressed from steroids


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Physically exhausted and depressed from steroids within the Anabolic Steroids category.

Excerpt: it has been five years since I use steroids so I started up a new cycle a week ago. I'm using Deca durabolin and testosterone cypionate at dosages of 400 and 500 mg a week respectively. My issue is I'm a week into it and two injections and I feel bleh. I have no energy I'm exhausted, and I feel depressed. Yes I'm running an anti-estrogen on this but I feel like crap

Read more or register here to join the discussion below...

Results 1 to 8 of 8
  1. #1

    Join Date
    Mar 2021
    Posts
    6
    Rep Power
    0

    Physically exhausted and depressed from steroids

    it has been five years since I use steroids so I started up a new cycle a week ago. I'm using Deca durabolin and testosterone cypionate at dosages of 400 and 500 mg a week respectively. My issue is I'm a week into it and two injections and I feel bleh. I have no energy I'm exhausted, and I feel depressed. Yes I'm running an anti-estrogen on this but I feel like crap

  2. #2
    ELITE MODERATOR the_alcatraz's Avatar
    Join Date
    Nov 2007
    Posts
    30,514
    Rep Power
    6402

    Re: Physically exhausted and depressed from steroids

    Sounds like high estrogen issues that happens
    add an AI not anti estrogen depends on your doses if you're doing nolva go with aromasin
    if you're doing too much anti Es lets say 25mgs aromasin ED then try dropping to see the serum estrogen levels should change fast

  3. #3
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    39,439
    Rep Power
    122779

    Re: Physically exhausted and depressed from steroids

    you can get a lot of problems with steroids, even after just 1 week

    can be a number of things going on especially since you are running the cycle incorrectly

    the proper way to run deca is low test and using proviron with it. your test dosage should never exceed the deca, that will only cause problems
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  4. #4
    Chairman Member BodyMonster34's Avatar
    Join Date
    Mar 2019
    Posts
    1,566
    Rep Power
    23

    Re: Physically exhausted and depressed from steroids

    Quote Quote posted by Arcance View Post
    it has been five years since I use steroids so I started up a new cycle a week ago. I'm using Deca durabolin and testosterone cypionate at dosages of 400 and 500 mg a week respectively. My issue is I'm a week into it and two injections and I feel bleh. I have no energy I'm exhausted, and I feel depressed. Yes I'm running an anti-estrogen on this but I feel like crap
    bro it possible the steroids cause this.

  5. #5
    Moderator dylangemelli's Avatar
    Join Date
    Dec 2011
    Location
    MAUI
    Posts
    20,157
    Rep Power
    3442

    Re: Physically exhausted and depressed from steroids

    where is your bloodwork?? did you do pre cycle bloodwork? if you dont have bloodwork then this is all on you for being unprepared and careless... if you do have it, then it would be nice for us to review it

  6. #6
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    13,491
    Rep Power
    38

    Re: Physically exhausted and depressed from steroids

    Quote Quote posted by Arcance View Post
    it has been five years since I use steroids so I started up a new cycle a week ago. I'm using Deca durabolin and testosterone cypionate at dosages of 400 and 500 mg a week respectively. My issue is I'm a week into it and two injections and I feel bleh. I have no energy I'm exhausted, and I feel depressed. Yes I'm running an anti-estrogen on this but I feel like crap
    How old are you now, what bodyfat etc?

  7. #7
    Good Broly Chez21's Avatar
    Join Date
    Jan 2020
    Posts
    160
    Rep Power
    0

    Re: Physically exhausted and depressed from steroids

    It takes 4-6 weeks to really notice this cycle kicking in.

  8. #8
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    9,980
    Rep Power
    65

    Re: Physically exhausted and depressed from steroids

    Only a week in, it could just be your body reacting to your fluctuating hormones.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***





Similar Threads

  1. my beau is off at a rodeo, Im exhausted, and hungry...
    By Frisky in forum Chat & Conversation
    Replies: 15
    Last Post: 17-Oct-2006, 02:51 PM
  2. My Beaus Fishtales Is Off To The Rodeo,im Hungry And Exhausted
    By wootoom in forum Chat & Conversation
    Replies: 2
    Last Post: 17-Oct-2006, 12:46 PM
  3. dbol and feeling exhausted
    By n1tro in forum Anabolic Steroids
    Replies: 9
    Last Post: 28-May-2004, 10:07 PM
  4. dudes, on anavar, feel veeerrry run down and exhausted????
    By karson in forum Anabolic Steroids
    Replies: 11
    Last Post: 02-May-2003, 11:50 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •